Lines of best fit for the zeros and for the critical points of a polynomial

Grant Keady

    Research output: Contribution to journalLetter

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)262-264
    JournalAmerican Mathematical Monthly
    Volume118
    Issue number3
    DOIs
    Publication statusPublished - 2011

    Cite this

    @article{495c97af7f7c42bfaa1d37175189739e,
    title = "Lines of best fit for the zeros and for the critical points of a polynomial",
    author = "Grant Keady",
    year = "2011",
    doi = "10.4169/amer.math.monthly.118.03.262",
    language = "English",
    volume = "118",
    pages = "262--264",
    journal = "American Mathematical Monthly",
    issn = "0002-9890",
    publisher = "Mathematical Association of America",
    number = "3",

    }

    Lines of best fit for the zeros and for the critical points of a polynomial. / Keady, Grant.

    In: American Mathematical Monthly, Vol. 118, No. 3, 2011, p. 262-264.

    Research output: Contribution to journalLetter

    TY - JOUR

    T1 - Lines of best fit for the zeros and for the critical points of a polynomial

    AU - Keady, Grant

    PY - 2011

    Y1 - 2011

    U2 - 10.4169/amer.math.monthly.118.03.262

    DO - 10.4169/amer.math.monthly.118.03.262

    M3 - Letter

    VL - 118

    SP - 262

    EP - 264

    JO - American Mathematical Monthly

    JF - American Mathematical Monthly

    SN - 0002-9890

    IS - 3

    ER -